# SDR ASAA0480141

- Difficulty date: March 1, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Slat
- Component: Slat
- Component part number: 99375724
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6- CHECK - FOUND NR 1 SLAT FORWARD INBOARD PIN MATING SURFACE AND CASTING HOLE IS CORRODED.  REAMED HOLE AND INSTALLED BUSHING EPR EA 5740-01382.  (M)
